Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2020, Number 49, Pages 98–107 (Mi pdm716)  

Mathematical Backgrounds of Computer and Control System Reliability

About the reliability of logic circuits in all complete bases with three-input elements and failures of zero type on their outputs

M. A. Alekhina

Penza State Technological University, Penza, Russia

Abstract: We consider the implementation of Boolean functions by circuits from unreliable functional elements in a complete basis containing functions of three variables. We suppose that the elements of the circuit pass to faulty states independently of each other, and they subject to the single-type constant faults of 0 type at outputs. For each complete basis, either the exact value of the coefficient of unreliability is found, or the upper estimate for this coefficient is calculated.

Keywords: unreliable functional elements, reliability and unreliability of circuit, synthesis of circuits composed of unreliable elements.

DOI: https://doi.org/10.17223/20710410/49/7

Full text: PDF file (654 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.718

Citation: M. A. Alekhina, “About the reliability of logic circuits in all complete bases with three-input elements and failures of zero type on their outputs”, Prikl. Diskr. Mat., 2020, no. 49, 98–107

Citation in format AMSBIB
\Bibitem{Ale20}
\by M.~A.~Alekhina
\paper About the reliability of logic circuits in all complete bases with three-input elements and failures of zero type on their outputs
\jour Prikl. Diskr. Mat.
\yr 2020
\issue 49
\pages 98--107
\mathnet{http://mi.mathnet.ru/pdm716}
\crossref{https://doi.org/10.17223/20710410/49/7}


Linking options:
  • http://mi.mathnet.ru/eng/pdm716
  • http://mi.mathnet.ru/eng/pdm/y2020/i3/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:31
    Full text:10
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021